# SDR ABXA9500662

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 2760 · Drag Control System
- Part: Link
- Part number: 39545571
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF A.D. 85-01-03; S.B.'S 27-288, 27-229, EAAD 27-32091, FOUND THE LEFT OUTBOARD SPOILER DRIVE LINK HAD A CRACK INDICATION.  REPLACED LEFT OUTBOARD SPOILER DRIVE LINK ISW DC-9 SUPP. M.M. 27-61-1.
